Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 97, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 13, 2014, 4:49 PM EDT for Cameron County, Clearfield County, Elk County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 4:49 PM EDT (20:49 UTC)
- Expired
- Jul 13, 2014, 5:45 PM EDT
- In force
- 56 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Clearfield County, PA, Elk County, PA
The radar
The State College radar (KCCX), 58 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:06 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
223
WUUS51 KCTP 132049
SVRCTP
PAC023-033-047-132145-
/O.NEW.KCTP.SV.W.0097.140713T2049Z-140713T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EDT SUN JUL 13 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTH CENTRAL CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 545 PM EDT
* AT 448 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PORTLAND MILLS TO NEAR BROCKWAY TO
NEAR FALLS CREEK TO NEAR BROOKVILLE...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
DUBOIS...CLEARFIELD...SANDY...WOODLAND...PENFIELD...HYDE...
PLYMPTONVILLE...ROCKTON...KARTHAUS...FORCE...BENEZETTE...LECONTES
MILLS...PARKER DAM STATE PARK...BRANDY CAMP...BROCKPORT...S.B.
ELLIOT STATE PARK...MEDIX RUN...KERSEY...WEEDVILLE AND DRIFTWOOD.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 97 AND 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
LAT...LON 4134 7814 4113 7811 4106 7820 4097 7836
4107 7881 4113 7881 4118 7878 4120 7877
4120 7871 4123 7871 4123 7874 4127 7874
4132 7887 4137 7888
TIME...MOT...LOC 2048Z 282DEG 29KT 4136 7881 4130 7879 4122 7889 4117
7899
$$
LAMBERT1 follow-up statement
065
WWUS51 KCTP 132115
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT SUN JUL 13 2014
PAC023-033-047-132145-
/O.CON.KCTP.SV.W.0097.000000T0000Z-140713T2145Z/
ELK PA-CAMERON PA-CLEARFIELD PA-
515 PM EDT SUN JUL 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN ELK...SOUTH CENTRAL CAMERON AND NORTHERN CLEARFIELD
COUNTIES...
AT 514 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FORCE TO NEAR MEDIX RUN TO NEAR PENFIELD TO NEAR
REYNOLDSVILLE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
DUBOIS...CLEARFIELD...SANDY...WOODLAND...PENFIELD...HYDE...
PLYMPTONVILLE...ROCKTON...KARTHAUS...FORCE...BENEZETTE...LECONTES
MILLS...PARKER DAM STATE PARK...BROCKPORT...S.B. ELLIOT STATE PARK...
MEDIX RUN...KERSEY...WEEDVILLE...DRIFTWOOD AND TREASURE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4134 7814 4113 7811 4106 7820 4097 7836
4107 7881 4113 7881 4118 7878 4120 7877
4120 7871 4123 7871 4123 7874 4127 7874
4128 7876 4129 7875 4132 7868 4136 7859
TIME...MOT...LOC 2114Z 269DEG 36KT 4132 7856 4131 7847 4123 7854 4108
7889
$$
LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:09 PM EDT, 40 minutes earlier.
Area forecast discussion, Jul 13, 4:09 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 409 PM EDT SUN JUL 13 2014 .SYNOPSIS... A STRONG UPPER LEVEL TROUGH JUST TO THE SOUTHWEST OF HUDSON BAY WILL DROP SOUTHEAST ACROSS THE UPPER GREAT LAKES BY MONDAY...BEFORE SLIDING ACROSS SOUTHERN ONTARIO AND QUEBEC INTO THE MIDWEEK PERIOD. A PAIR OF SURFACE COLD FRONTS ASSOCIATED WITH THIS TROUGH WILL PUSH ACROSS THE COMMONWEALTH AND BRING SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW DAYS. COOLER AND DRIER AIR WILL MOVE INTO THE COMMONWEALTH FOR THE MID TO LATE WEEK PERIOD. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THE EARLIER...EXTENSIVE MID CLOUD DECK AND AREAS OF FAIRLY WEAK CONVECTION CAUSED THE ATMOS TO TEMPORARILY STABILIZE WITHIN A BELT OF WARM 700 MB TEMPS OF AROUND 8C. AS LLVL SWRLY FLOW...AND PWATS INCREASE FROM THE WEST...AND MID LEVEL LAPSE RATES STEEPEN SLIGHTLY LATE THIS AFTERNOON AND EARLY THIS EVENING...WE/LL SEE AN INCREASING TREND OF SHOWER/TSRA COVERAGE INTO EARLY THIS EVENING AHEAD OF A COLD FRONT. THIS INITIAL FRONTAL BOUNDARY WILL SLIDE EAST ACROSS THE NWRN HALF OF PENN OVERNIGHT...THEN ESSENTIALLY WASH OUT INTO A WEAK STNRY BOUNDARY AS THE ANOMALOUSLY STRONG...MID SUMMER TROUGH RELOADS WITH ENERGY WELL TO OUR NW. AS THE DEVELOPING TSRA TO OUR WEST MOVE INTO THE BETTER DEEP LAYER SHEAR ACROSS NRN AND WRN PENN LATE THIS AFTERNOON AND THIS EVENING /WITH POCKETS OF 0-1 KM EHI EXCEEDING 2 M2/S2/...SOME TSRA WILL DEVELOP TRANSIENT MESO. SOME OF THE LONGER-LASTING SUPERCELLS COULD SPAWN 1 OR 2 BRIEF TORNADOES....ESP ACROSS THE NW AND NCENT MTNS OF PENN WHERE LCL HEIGHTS ARE BELOW 1 KM AGL. OTHERWISE...MINI BOW ECHOES WITH LOCALIZED DAMAGING MICROBURSTS WILL BE THE MOST PROBABLE TYPE OF SEVERE WEATHER LATE THIS AFTERNOON AND EARLY THIS EVENING. MORE SCATTERED...MULTI-CELL /OR PERHAPS A BRIEF SUPERCELL/ TSRA IS ANTICIPATED ACROSS THE SE HALF OF THE CWA. RAINFALL COULD BE LOCALLY HEAVY ACROSS NRN AND WRN PENN...WITH A GREATER POTENTIAL FOR TRAINING TSRA CLOSER TO THE AFOREMENTIONED COLD FRONT THAT WILL BE STRETCHING OUT IN A MORE EAST/WEST DIRECTION BY LATE TONIGHT. LOCAL POOR DRAINAGE AND SMALL STREAM FLOODING IS POSSIBLE. HOWEVER...1-3 HOUR FLASH FLOOD GUIDANCE VALUES ARE RATHER HIGH...SO SERIOUS HYDRO PROBLEMS/FLASH FLOODING IS NOT ANTICIPATED AT THIS TIME GIVEN THE FAST EWD MOVEMENT OF INDIVIDUAL TSRA. TEMPS WILL CLIMB ANOTHER FEW DEG F ACROSS THE CENTRAL AND ERN ZONES...WHERE CONVECTION WILL BE AT A RELATIVE MIN THROUGH ABOUT 22Z. LATER TONIGHT...THE LLVL JET LIFTS TO THE NE OF THE REGION...BUT PLENTY OF MOISTURE AND AREAS OF WEAK UVVEL WILL REMAIN NEAR THE STALLING FRONTAL BOUNDARY /SITUATED BENEATH THE BROADLY DIFFLUENT WRLY UPPER FLOW/. AFTER THE EVENING TSRA DISSIPATE/MOVE EAST OF THE AREA...SCATTERED SHRA AND PATCHY FOG WILL REMAIN FOR THE LATE NIGHT HOURS. LOW TEMPS EARLY MONDAY WILL BE MAINLY IN THE MID 60S ACROSS THE NRN AND WRN MTNS...AND UPPER 60S TO LOWER 70S ELSEWHERE. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... ANOTHER DAY OF SHOWERS/TSRA EXPECTED AS A WAVE OF LOW PRESSURE RIPPLES NE ACROSS CENTRAL OR WRN PENN ALONG A QUASI-STNRY BOUNDARY AND WELL IN ADVANCE OF A STRONGER SFC COLD FRONT. THE SERN THIRD /TO PERHAPS SE HALF/ OF THE CWA WILL REMAIN IN A SLIGHT RISK AREA FOR SVR TSRA...WHILE MORE STRATIFORM RAIN/OR LOW-TOPPED TSRA ARE EXPECTED ACROSS THE NW HALF OF PENN. MAX TEMPS WILL SLIDE BACK TO NEAR OR SLIGHTLY BELOW NORMAL ACROSS THE NW MTNS...BUT TOP OUT NEAR TO SLIGHTLY ABOVE NORMAL ACROSS THE SE HALF OF THE CWA. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... BY 00ZZ TUESDAY THE MODELS BEGIN TO DIVERGE ON THE LOCATION OF THE CLOSED LOW. THE EC HAS IT FURTHEST SOUTH...THE NAM THE FURTHEST NORTH...AND THE GFS SPLITTING THE DIFFERENCE. OUTSIDE OF THIS HOWEVER THEY ARE ALL IN FAIR AGREEMENT ON THE TIMING OF THE SYSTEM. SOUTHWESTERLY FLOW OUT AHEAD OF A DEEPENING 850MB TROUGH SHOULD PROVIDE ENOUGH INSTABILITY SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE FIRST HALF OF MONDAY NIGHT. THE MID LEVEL TROUGH SHOULD DEEPEN INTO TUESDAY...WHERE THE ACTUAL FRONT WILL SHIFT INTO THE REGION LATE TUESDAY. HIGH PWAT ANOMALIES AND DECENT LIFT FROM THE APPROACHING FRONT...ALONG WITH STRONG PRESSURE GRADIENT ALOFT SHOULD ALLOW FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TUESDAY...MAINLY THROUGH THE SOUTHEAST. THIS IS ESPECIALLY DUE TO ADDITIONAL ENERGY THAT SHOULD BE DRIVING SSE INTO THE BACK SIDE OF THE HIGH AMPLITUDE MIDWEST TROUGH. THE PATTERN OVER THE NRN CONUS AND SRN CANADA APPEARS TO DE- AMPLIFY BY MID WEEK THE EASTERN U.S. TROUGH BEGINS TO SHEAR OUT TO THE NE AND DRY AIR ADVECTS IN BEHIND THE FRONT. THE DRIEST PERIOD OF THE LONG TERM WILL BE THURSDAY AND FRIDAY...THOUGH SOME ISOLATED CONVECTION STILL CANT BE RULED OUT EITHER OF THOSE TWO DAYS. DURING THIS TIMEFRAME...THE COLD FRONT SHOULD BRING IN COOL TO AT LEAST 4-6F BELOW NORMAL DAYTIME HIGHS TUESDAY THROUGH THURSDAY. TEMPS WILL LIKELY REBOUND TO NEAR NORMAL LATE THIS WEEK. A WEAK RIDGE WILL SHIFT EASTWARD INTO SATURDAY...WHERE ALL LONG TERM GUIDANCE SHOWS A WEAK NEGATIVELY TILTED LOW SHOULD ALLOW FOR A SHIFT TO SOUTHWESTERLY FLOW...WHICH COULD SPARK SOME SCATTERED SHOWERS AND STORMS SATURDAY AFTERNOON. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... AN APPROACHING FRONT WILL BRING THE CHANCE OF TSRA IMPACTS TO THE MAINLY THE NORTHWEST MTNS OF PENN /THEN CENTRAL COUNTIES/ LATE THIS AFTERNOON AND THIS EVENING. LOOK FOR AN INCREASING TREND IN SHRA/TSRA OVER THE NEXT SEVERAL HOURS /MAINLY ACROSS THE CENTRAL AND WRN PENN TAF SITES/ AS A SFC COLD FRONT APPROACHES FROM OHIO. AIRFIELDS WILL REMAIN MAINLY VFR THROUGH THE BULK OF THE TAF PERIOD...BUT TEMPORARY REDUCTIONS IN VSBY AND CIGS WILL OCCUR LATE TODAY...AND AGAIN TOMORROW AFTERNOON IN THUNDERSTORMS. FOR LATER TONIGHT...DECREASING WIND...AREAS OF CLEARING WILL COMBINE WITH THE ABUNDANT LLVL MOISTURE AND SFC DEWPOINTS OF 65-70F TO CREATE AT LEAST PATCHY 2SM FOG. OUTLOOK... MON-MON NIGHT...NUMEROUS SHOWERS/TSRA WITH MAINLY BRIEF PERIODS OF IFR TO MVFR. TUES-WED...THUNDERSTORM IMPACTS POSSIBLE...MAINLY IN THE AFTERNOON AS ANOTHER SFC COLD FRONT...AND PRIMARY UPPER TROUGH SLOWLY PUSHES EAST ACROSS THE STATE. THU-FRI...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...CERU AVIATION...LAMBERT
Hazardous weather outlook, Jul 13, 4:18 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 418 PM EDT SUN JUL 13 2014 PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-142030- POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 418 PM EDT SUN JUL 13 2014 ...SEVERE THUNDERSTORM WATCH 414 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY AFTERNOON AND EVENING AS A WAVE OF SURFACE LOW PRESSURE AND UPPER AIR DISTURBANCE MOVES EAST ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-005-142030- WARREN-MCKEAN- 418 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LAMBERT
In the hours before
Special weather statement, Jul 13, 2:15 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT SUN JUL 13 2014
PAZ004-131900-
WARREN PA-
215 PM EDT SUN JUL 13 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 214 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR I-86 EXIT 9 TO NEAR GUYS MILLS TO NEAR
GREENVILLE EAST...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND TORRENTIAL RAIN WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
GRAND VALLEY AROUND 240 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TIDIOUTE...SUGAR
GROVE...CLARENDON...BEAR LAKE AND STARBRICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4200 7892 4191 7892 4163 7918 4163 7961
4198 7961 4200 7959
TIME...MOT...LOC 1814Z 275DEG 30KT 4213 7939 4162 7984 4141 8025
LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:53 AM EDT | Special Weather Statement | CTP | McKean | 22 min |
| Jul 13, 8:17 AM EDT | Special Weather Statement | CTP | Warren | 28 min |
| Jul 13, 8:57 AM EDT | Special Weather Statement | CTP | McKean, Warren | 63 min |
| Jul 13, 10:09 AM EDT | Special Weather Statement | CTP | McKean | 66 min |
| Jul 13, 2:15 PM EDT | Special Weather Statement | CTP | Warren | 45 min |
| Jul 13, 4:57 PM EDT | Special Weather Statement | CTP | Cambria | 33 min |
| Jul 13, 5:00 PM EDT | Special Weather Statement | CTP | Cameron, Potter, Tioga | 60 min |
| Jul 13, 5:01 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 59 min |
| Jul 13, 5:34 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk | 56 min |
| Jul 13, 5:46 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Potter, Tioga | 44 min |
| Jul 13, 5:48 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cambria, Somerset | 42 min |
| Jul 13, 6:01 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon, Mifflin | 44 min |
| Jul 13, 6:12 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Clinton, Huntingdon | 63 min |
| Jul 13, 6:18 PM EDT | Special Weather Statement | CTP | Tioga | 27 min |
| Jul 13, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Fulton, Huntingdon, Mifflin and 1 more | 60 min |
| Jul 13, 6:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Montour, Northumberland and 2 more | 63 min |
| Jul 13, 7:01 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Centre, Clearfield, Clinton, Huntingdon and 1 more | 3 hr |
| Jul 13, 7:19 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Juniata, Lycoming, Montour, Northumberland, Schuylkill and 3 more | 71 min |
| Jul 13, 7:43 PM EDT | Special Weather Statement | CTP | Dauphin, Perry | 32 min |
| Jul 13, 7:52 PM EDT | Special Weather Statement | CTP | Franklin | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.